# SDR CA130717004

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,338 hours
- Engine: Lyc O360A3A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 99541006AWL
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200HR INSPECTION, EXHAUST STAINING WAS NOTICED ON THE LT FORWARD CYLINDER. THE L/H FORWARD EXHAUST STACK WAS FOUND TO HAVE ONE OF THE MOUNTING FLANGES CRACKED OFF WHERE IT IS WELDED TO THE EXHAUST STACK. THE EXHAUST STACK WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
